Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 33:3 (2005) 343-348

 A Formula About Tree

Ahmed Ayache, Walied H. Sharif, and Vu Dinh Hoa

Abstract.  Let G be a tree. It is proved that for any vertex v of G

in which d(q) is the degree of the vertex q, and l(v, q) is the distance between v and q in G. This result enable us to derive a formula concering the average distance for some particular trees.

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013